DocumentCode
1197806
Title
Multivariable mirror-image and anti-mirror-image polynomials obtained by bilinear transformations
Author
Ramachandran, V. ; Ahmadi, M.
Volume
34
Issue
9
fYear
1987
fDate
9/1/1987 12:00:00 AM
Firstpage
1088
Lastpage
1090
Abstract
In this paper, some properties of the multivariable mirrorimage and anti-mirror image polynomials will be studied when they are obtained by bilinear transformations from the corresponding even and odd parts of a multivariable polynomial.
Keywords
Bilinear transformations; Multivariable functions; Polynomials; Books; Circuits and systems; Equations; Polynomials;
fLanguage
English
Journal_Title
Circuits and Systems, IEEE Transactions on
Publisher
ieee
ISSN
0098-4094
Type
jour
DOI
10.1109/TCS.1987.1086243
Filename
1086243
Link To Document